Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



$IP_r $-sets, Szemerédi's theorem, and Ramsey theory

Authors: H. Furstenberg and Y. Katznelson
Journal: Bull. Amer. Math. Soc. 14 (1986), 275-278
MSC (1985): Primary 05B30
MathSciNet review: 828825
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. T. C. Brown and J. P. Buhler, A density version of a geometric Ramsey theorem, J. Combin. Theory Ser. A 32 (1982), 20-34. MR 640624
  • 2. H. Furstenberg, Recurrence in ergodic theory and combinatorial number theory, Princeton Univ. Press, Princeton, N.J., 1981. MR 603625
  • 3. H. Furstenberg and Y. Katznelson, An ergodic Szemerédi theorem for IP-systems and combinatorial theory J. d' Analyse Math. 45 (1985), 117-168. MR 833409
  • 4. R. L. Graham, B. Rothschild and J. Spencer, Ramsey theory, John Wiley, 1980. MR 591457

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 05B30

Retrieve articles in all journals with MSC (1985): 05B30

Additional Information


American Mathematical Society